Alert archive / Missouri / Flash Flood Watches in 2011

Flash Flood Watch 5, NWS Kansas City, MO

June 26, 201127 counties in Missouri; 4 counties in Kansas

NWS Kansas City, MO issued this flash flood watch at Jun 26, 2011, 2:55 PM CDT for 27 counties in Missouri; 4 counties in Kansas. It took effect at Jun 26, 2011, 7:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2011, 2:55 PM CDT (19:55 UTC)
In effect from
Jun 26, 2011, 7:00 PM CDT
Expired
Jun 27, 2011, 7:00 AM CDT
In force
12 hr
Issued by
NWS Kansas City, MO
Flood severity
None
All 31 counties

Atchison County, KS, Doniphan County, KS, Leavenworth County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2189 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WGUS63 KEAX 261955
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
255 PM CDT SUN JUN 26 2011

...FLASH FLOODING POSSIBLE TONIGHT...

.THUNDERSTORMS WILL DEVELOP OVER THE HIGH PLAINS AND MOVE OVER
NORTHERN MISSOURI TONIGHT. MODERATE TO MAJOR RIVER FLOODING IS
ALREADY OCCURRING OVER NORTHWEST MISSOURI AND PREVIOUS RAINFALL OVER
THE PAST SEVERAL DAYS COMBINED WITH HEAVY RAIN TONIGHT MAY RESULT IN
FLASH FLOODING LATE OVERNIGHT.

MOZ001>008-011>017-024-025-270400-
/O.NEW.KEAX.FF.A.0005.110627T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-LINN MO-MACON-
INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA
255 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI... 
  NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...DAVIESS... 
  GRUNDY...HARRISON...LINN MO...MACON...MERCER...PUTNAM AND 
  SULLIVAN. IN NORTHEAST MISSOURI...ADAIR AND SCHUYLER. IN 
  NORTHWEST MISSOURI...ANDREW...ATCHISON MO...DE KALB...GENTRY...
   HOLT...NODAWAY AND WORTH. 

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING

* THUNDERSTORMS WITH HEAVY RAINFALL IN A SHORT PERIOD OF TIME MAY
  PRODUCE FLASH FLOODING OVER THE WATCH AREA.

* URBAN AREAS AS WELL AS SMALL STREAMS MAY SEE RAPID RISING AND FAST
  MOVING WATER AS STORMS PRODUCE RAINFALL IN EXCESS OF 1 TO 2 INCHES
  IN LESS THAN AN HOUR IN STRONGER STORMS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

ADOLPHSON
2 follow-up statements
180 
WGUS63 KEAX 270202
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT SUN JUN 26 2011

...FLASH FLOODING POSSIBLE TONIGHT...

.THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE HIGH PLAINS AND MOVE
OVER NORTHERN MISSOURI OVERNIGHT. MODERATE TO MAJOR RIVER FLOODING IS
ALREADY OCCURRING OVER NORTHWEST MISSOURI AND PREVIOUS RAINFALL OVER
THE PAST SEVERAL DAYS COMBINED WITH HEAVY RAIN TONIGHT MAY RESULT IN
FLASH FLOODING LATE OVERNIGHT.

MOZ001>008-011>017-024-025-271200-
/O.CON.KEAX.FF.A.0005.000000T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-LINN MO-MACON-
INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA
902 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI AND 
  NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL MISSOURI...DAVIESS...GRUNDY...HARRISON...LINN MO... 
  MACON...MERCER...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI... 
  ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI...ANDREW...ATCHISON 
  MO...DE KALB...GENTRY...HOLT...NODAWAY AND WORTH. 

* UNTIL 7 AM CDT MONDAY

* THUNDERSTORMS WITH HEAVY RAINFALL IN A SHORT PERIOD OF TIME 
  MAY PRODUCE FLASH FLOODING OVER THE WATCH AREA. 

* URBAN AREAS AS WELL AS SMALL STREAMS MAY SEE RAPID RISING AND 
  FAST MOVING WATER AS STORMS PRODUCE RAINFALL IN EXCESS OF 1 TO 
  2 INCHES IN LESS THAN AN HOUR IN STRONGER STORMS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

CUTTER
781 
WGUS63 KEAX 270643
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 AM CDT MON JUN 27 2011


KSZ025-102>104-MOZ020>023-028>033-271200-
/O.EXA.KEAX.FF.A.0005.000000T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-
INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH...
KANSAS CITY KS...ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...
POLO...CHILLICOTHE...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY
143 AM CDT MON JUN 27 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHEAST KANSAS AND 
  MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KANSAS...ATCHISON KS...DONIPHAN...LEAVENWORTH AND WYANDOTTE. 
  IN MISSOURI...BUCHANAN...CALDWELL...CARROLL...CHARITON... 
  CLAY...CLINTON...LIVINGSTON...PLATTE...RANDOLPH AND RAY. 

* UNTIL 7 AM CDT THIS MORNING

* THUNDERSTORMS WITH HEAVY RAINFALL IN A SHORT PERIOD OF TIME 
  MAY PRODUCE FLASH FLOODING OVER THE WATCH AREA. 

* URBAN AREAS AS WELL AS SMALL STREAMS MAY SEE RAPID RISING AND 
  FAST MOVING WATER AS STORMS PRODUCE RAINFALL IN EXCESS OF 1 TO 
  2 INCHES IN LESS THAN AN HOUR IN STRONGER STORMS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

MOZ001>008-011>017-024-025-271200-
/O.CON.KEAX.FF.A.0005.000000T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-LINN MO-MACON-
INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA
143 AM CDT MON JUN 27 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI AND 
  NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL MISSOURI...DAVIESS...GRUNDY...HARRISON...LINN MO... 
  MACON...MERCER...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI... 
  ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI...ANDREW...ATCHISON 
  MO...DE KALB...GENTRY...HOLT...NODAWAY AND WORTH. 

* UNTIL 7 AM CDT THIS MORNING

* THUNDERSTORMS WITH HEAVY RAINFALL IN A SHORT PERIOD OF TIME 
  MAY PRODUCE FLASH FLOODING OVER THE WATCH AREA. 

* URBAN AREAS AS WELL AS SMALL STREAMS MAY SEE RAPID RISING AND 
  FAST MOVING WATER AS STORMS PRODUCE RAINFALL IN EXCESS OF 1 TO 
  2 INCHES IN LESS THAN AN HOUR IN STRONGER STORMS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 12:45 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 26, 12:45 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 PM CDT SUN JUN 26 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

MAIN CHALLENGES WITH THIS FORECAST CONTINUE TO BE CONVECTIVE CHANCES
WITH TIMING... LOCATION AND INTENSITY.

TODAY - TONIGHT:

THE NAM AND GFS ARE BOTH SHOWING ISENTROPIC LIFT IN THE 310-315K
LAYER INCREASING AROUND 12Z ACROSS EASTERN KANSAS/WESTERN MISSOURI.
THIS LAYER GENERALLY CORRESPONDS THE EXPANDING ACCAS FIELD/RADAR
RETURNS IN WESTERN TO CENTRAL KANSAS EARLY THIS MORNING. THE NSSL WRF
AND WRF-NMM BOTH DEVELOP STORMS IN THIS REGION AROUND 12Z BUT THEN
HANDLE THE ENSUING CONVECTION DIFFERENTLY. THE WRF-NMM EXPANDS
CONVECTION ACROSS MOST OF THE FORECAST AREA THROUGH THE MORNING HOURS
WHILE THE NSSL WRF CONGEALS IT IN OUR SOUTHWESTERN ZONES AND DIVES IT
SOUTHWARD. THE NAM AND GFS ALSO PRODUCE SOME QPF WITHIN THEIR
ISENTROPIC LIFT AREAS THIS MORNING SO HAVE INTRODUCED SOME SLIGHT
CHANCE POPS MAINLY ACROSS OUR WESTERN ZONES TO ACCOUNT FOR THIS
POSSIBILITY.

LIFT THEN SPREADS EASTWARD BY THE AFTERNOON AND WITH THE ADDITION
DAYTIME HEATING TO DESTABILIZE THINGS FURTHER CONVECTION MAY
INCREASE BY LATE AFTERNOON/EVENING ACROSS THE NORTHEASTERN
TWO-THIRDS OF THE FORECAST AREA. THIS WILL LARGELY BE DEPENDENT ON
HOW ANY MORNING CONVECTION EVOLVES AND IF THE ATMOSPHERE CAN RECOVER
FROM ANY LEFTOVER MORNING CONVECTION. IF THIS CAN OCCUR AND
THUNDERSTORMS DEVELOP OVER THE FORECAST AREA LATER THIS AFTERNOON
LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS.

OTHERWISE...CONVECTION SHOULD GET GOING IN THE AFTERNOON ACROSS
NEBRASKA AND ORGANIZE INTO A LINEAR SYSTEM WITH TIME TRACKING TO
EAST/SOUTHEAST ALONG/NORTH OF THE SURFACE WARM FRONT THAT SHOULD BE
DRAPED ACROSS THE FORECAST AREA. IF STORMS ORGANIZE INTO A LINEAR
SYSTEM...DAMAGING WINDS WOULD BE THE PRIMARY HAZARD INTO THE
OVERNIGHT HOURS...MAINLY ACROSS NORTHERN MISSOURI.

MONDAY:

A STRONG UPPER SYSTEM TRACKING ACROSS THE NORTHERN HIGH PLAINS
SUNDAY NIGHT INTO THE NORTHERN PLAINS BY MONDAY AFTERNOON WILL HELP
SURGE A COLD FRONT SOUTHWARD THROUGH THE FORECAST AREA BY MONDAY
AFTERNOON. MODERATELY STRONG CONVERGENCE ALONG THE FRONT SHOULD
INTERACT WITH A VERY UNSTABLE AIRMASS LEADING TO THUNDERSTORMS
DEVELOPMENT BY EARLY AFTERNOON. SEVERE THUNDERSTORMS WOULD BE LIKELY
GIVEN THE INSTABILITY AND SHEAR. LARGE HAIL AND DAMAGING WINDS
APPEAR TO BE THE MAIN HAZARDS. THE STRONGEST CONVERGENCE MAY BE OVER
NORTHEASTERN PORTIONS OF THE FORECAST AREA AS A WEAK LOW PRESSURE
RIDES ALONG THE FRONT. THEREFORE HAVE PLACED THE HIGHEST POPS IN THE
NORTHEAST WITH TRAILING POPS TO THE WEST AND SOUTHWEST.

TUESDAY - SATURDAY:

A RATHER MILD AND DRY DAY IS EXPECTED TUESDAY AS HIGH PRESSURE MOVES
THROUGH THE REGION. THE DRIER AND COOLER AIRMASS SHOULD LEAD TO
HIGHS IN THE UPPER 70S TO MIDDLE 80S FROM NORTH TO SOUTH.

THE HEAT REALLY GETS TURNED UP FOR THE LATTER HALF OF THE WEEK AS A
STRONG UPPER RIDGE BUILDS INTO THE CENTRAL CONUS. THURSDAY AND
FRIDAY LOOK TO THE HOTTEST DAYS AT THE MOMENT WITH HIGHS PUSHING THE
UPPER 90S. WITH SUCH A STRONG RIDGE HAVE RAISED TEMPS SLIGHTLY FROM
CONSENSUS MODELS WHICH HELPS REMOVE THE COOL BIAS THE GFS HAS BEEN
EXHIBITING THIS SPRING AND SUMMER FROM SOUTHWEST MISSOURI/SOUTHEAST
KANSAS INTO EASTERN OKLAHOMA. ALSO REMOVED POPS GIVEN THE STRONG
UPPER RIDGING.

CDB

&&

.AVIATION...

FOR THE 18Z TAFS...THUNDERSTORMS WILL DEVELOP OVER NORTHERN PLAINS
LATER THIS AFTERNOON...BUT MAIN AREA OF COVERAGE SHOULD BE NORTH AND
EAST OF KMCI. LATE TONIGHT...NOCTURNAL JET WILL HELP FOCUS LIFT IN
THE VICINITY AND NORTH OF THE WARM FROM IN CENTRAL KANSAS AND
SOUTHWEST MISSOURI...SO PUT A TEMPO GROUP IN KSTJ FOR STORMS THAT
WILL MOVE SOUTHEAST OUT OF NEBRASKA LATE TONIGHT...THE ISSUE FOR THE
AFTERNOON OR EVENING CONVECTION IS THE INCREASING TEMPERATURES AT
700 MB WHICH WILL EFFECTIVELY SHUTDOWN CONVECTION UNTIL LATER
TONIGHT OFF THE HIGHER TERRAIN OF THE DAKOTAS. THE WARM FRONT THAT
IS STILL SOUTH OF THE MISSOUR RIVER WILL TREK NORTH AND COLD POOL
INTERACTION FROM CONVECTION OUT OF NEBRASKA AND IOWA THIS EVENING
COULD ENHANCE CONVECTIVE CHANCES AFTER 06Z IN NORTHERN MISSOURI.
STRATUS DECK AND LIGHT FOG IN THE MORNING LIKE TODAY IS POSSIBLE
TOMORROW MORNING SO WILL SHOW THAT PRIOR TO SUNRISE AND BURN IT OFF
LATE MORNING. ADOLPHSON

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 26, 1:01 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
101 PM CDT SUN JUN 26 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
101 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT...MAINLY NORTH OF A LINE FROM OLATHE TO CLINTON. LARGE
HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS THROUGH THE
AFTERNOON HOURS WITH DAMAGING WINDS POSSIBLE THROUGH THE OVERNIGHT
HOURS.

IN ADDITION...HEAVY RAIN IS POSSIBLE...ESPECIALLY LATE TONIGHT IN
NORTHWEST MISSOURI WHERE RIVER FLOODING IS ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK
AREA ON MONDAY AS A COLD FRONT MOVES INTO THE AREA. A FEW OF THESE
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY
LATE NEXT WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES ABOVE
105 DEGREES FROM THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH
TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE.

ADOLPHSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:54 AM CDTRiver Flood WarningEAXChariton, Macon3 days
Jun 26, 8:54 AM CDTRiver Flood WarningEAXCarroll, Chariton65 days
Jun 26, 6:41 PM CDTSpecial Weather StatementEAXNodaway34 min

Nearby

Flash Flood Watches in Missouri, 2011Flash Flood Watches in Kansas, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.